# SDR DU4R2009303

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-300
- Aircraft serial: 23366
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6550578
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 NR 25775, DURING SCHEDULED INSPECTION, FL FOUND SPAR CHORD HAS CORROSION ON RT HORIZ UPPER SURFACE STA. 94.07.
